# SDR IXXA05SMN98S

- Difficulty date: June 27, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECT, AFT CARGO CMPT L-36 CORRODED, STA 1540.000.  PERFORMED MAJOR REPAIR IAW DC-8 SRM 53-2-2 FIG 4A, EO SEMAN NR 2005846 DATE 06-18-05. REMOVED CORROSION IAW DC-8 SRM 51-1-8 PG 17-18. FOUND OUT OF LIMITS IAW DC-8 SRM 53-2-0 PAGE 2P. REMOVED CORRODED LONG SEGMENT IAW DC-8 SRM 53-2-2 FIG 4A. PERFORMED DETAILED VISUAL INSPECT. NO CRACK, CORROSION FOUND FAST LONGERON SEGMENT CUT. FAB`D NEW LONGERON SEGMENT (PN 52597242-3-14400 EXTRUSION) IAW DC-8 SRM 53-2-2 FIG 4A, DC-8 SRM 53-4-1 FIG 42 (SHEET 2) ITEM “Q”, SPLICE (02 EA) (ALCLAD 7075 T651) IAW DC-8 SRM 53-2-2 FIG 10 (SHEET 4), TR # 53-193 IAW DC-8 SRM 53-2-2 FIG 10 (SHEET 2) TR # 53-153. CLEANED, TREATED AND PRIMED AREA, REPAIR PARTS IAW DC-8 SR
